MathSciNet Relay Station
MathSciNet bibliographic data
MR124447 26.40
Laha, R. G. On a property of functions with non-negative derivatives at the origin and its application. Bull. Amer. Math. Soc. 67 1961 148–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement